# SDR 99ZZZX4189

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N803X
- Make and model: Braero BAE125800A
- Aircraft serial: 258127
- System (JASC): 3411 · Pitot/Static System
- Part: Reservoir
- Part number: 257SF231
- Condition: Corroded
- Location: Satic System
- Part time: 4,138 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S8 STATIC DRAIN SYSTEM HAS CORRODED LINE, P/N 25-7SF207-209, AND RESERVOIR, P/N 257SF231.  THE STATIC DRAIN SYSTEM HAS BEEN MAINTAINED PER MAINTENANCE SCHEDULE ACCORDING TO OWNER/OPERATOR. OWNER HAS HAD THIS ACFT SINCE NEW.  THIS DEFECT WAS FOUND DURING COMPLETION OF SB 34-3282 MODIFICATION OF PITOT/STATIC AND STALL VENT DRAIN VALVES.  CUSTOMER OPTED TO C/W SB BY MODIFYING FROM THE INSIDE PER SB.
